# SDR UPS03440586

- Difficulty date: April 14, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65B0500063
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,   L5 DOOR FWD FX CUTOUT UPPER REVEAL CRACKED AT STR 16.     DOOR CUTOUT REVEAL FRAME REPAIRED AS PER SRM 51-40-03 FIG 1.
